# SDR ORJA97133

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B994AD073
- Condition: Discharged
- Location: Mid Wing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT AT FLOOR LEVEL MID-WING EXIT, BATTERIES DEAD.  REMOVED AND REPLACED BATTERIES FOR MID-WING LEFT FLOOR EXIT LIGHT.  AIRCRAFT RETURNED TO SERVICE.  (X)
